Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
PRIAPISM OF THE CLITORIS - A CASE-REPORT FOLLOWING TRAZODONE USE
Autore:
PESCATORI ES; ENGELMAN JC; DAVIS G; GOLDSTEIN I;
Indirizzi:
720 HARRISON AVE,P606 BOSTON MA 02118 BOSTON UNIV,SCH MED,DEPT UROL BOSTON MA 02118
Titolo Testata:
The Journal of urology
fascicolo: 6, volume: 149, anno: 1993,
pagine: 1557 - 1559
SICI:
0022-5347(1993)149:6<1557:POTC-A>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Soggetto:
FLUOXETINE; PATHOPHYSIOLOGY; THERAPY; PENIS;
Keywords:
CLITORIS; PRIAPISM; TRAZODONE; DRUG INTERACTIONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
22
Recensione:
Indirizzi per estratti:
Citazione:
E.S. Pescatori et al., "PRIAPISM OF THE CLITORIS - A CASE-REPORT FOLLOWING TRAZODONE USE", The Journal of urology, 149(6), 1993, pp. 1557-1559

Abstract

We report a case of painful priapism of the clitoris lasting 24 hours, which was believed to be pathophysiologically associated with the administration of trazodone hydrochloride. Drug-induced unusual erectileactivity in the clitoris has been described previously. However, to our knowledge this is the first reported case of drug-induced priapism of the clitoris. Management involved discontinuation of the offending agents and administration of adrenergic agonists to induce clitoral smooth muscle contraction. Clitoral function, proposed to be the abilityto engorge and enable extrusion of the glans clitoris, was not obviously adversely affected by the priapistic episode.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/11/20 alle ore 22:25:13